# SDR SWAA2019082636184

- Difficulty date: August 2, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 69,689 hours, 40,968 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER INBOARD CHORD FASTENER HOLE CRACKED AT NR 5 RIB NEXT TO STIFFENER NR 2.   REPAIRED THE RIB IAW SRM.
